# SDR NACA202310310001

- Difficulty date: October 31, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,718 hours, 15,122 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,429 hours, 3,698 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON READINESS CHECK NOTED FUEL COMING FROM #2 ENGINE DRAIN MAST. PERFORMED ENGINE LEAK CHECK PER B767 AMM 71-71-00 OPS CHECK GOOD NO LEAKS NOTED AT THIS TIME.
